# SDR SIMA20161214003

- Difficulty date: December 14, 2016
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 37,906 hours, 33,711 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY LIGHT NR 6 HAS BROKEN CONNECTOR.  INSTALLED SERVICEABLE CONNECTOR AND CONTACT ON EMERGENCY LIGHT STRIP NR 6 IAW EMB 145 SWPM 20-21-00.
